By Norma Erickson
22 November 2011, an article appeared in a local newspaper in Spain reporting the cases of three girls suffering adverse reactions after Cervarix vaccinations. The original article, by Juan F. Robles, stated two of the three had been admitted to the local hospital for treatment of severe persistent headaches and tremors. Despite the two hospitalizations, authorities still consider the adverse reactions are not serious.
The SaneVax team would like to thank Alicia Capilla for kindly providing the following translation of the article:
Three girls hospitalized in Caravaca ( Murcia ) after HPV vaccine.
Two are admitted to the Hospital District after persisting severe headaches and tremors, although adverse reactions are not considered serious.
The reaction to a vaccine has sown anxiety in the families of three girls from Caravaca. Young women were given a vaccine against cervical cancer in the health program that is distributed in collaboration with schools to prevent human papilloma virus. The girls began to suffer severe headaches and, in some cases, seizures, their family decided to accompany them to the emergency room of Northwest Regional Hospital and were treated for fear of the reaction was not normal. The hospital staff decided to keep the girls under observation and check its evolution after the completion of appropriate testing confirmed that it was a reaction described and presented a picture of the girls ‘normal’, ruling that they could suffer an encephalitis . After submit the first symptoms, two were discharged from hospital, hours later, one of them had to go back to be treated at the hospital with persistent strong headaches and tremors. Therefore, two are still hospitalized and symptomatic treatment, waiting for a positive development. From the hospital we follow the usual protocol in these cases, giving the appropriate reports.
In 2008 set off alarm bells
In 2008, two girls Valencian 14 years who were vaccinated after the second dose were adverse effects and spent several days in the Intensive Care Unit (ICU) of the Clinical Hospital of Valencia. That case prompted the Ministry of Health decided to freeze a batch of 75,582 doses of the drug in Spain . Not content with the decision, the families of the children demanded that the Ministry of Health and the Ministry to stop the vaccination campaign and withdraw the drug market urgently Gardasil and not only that batch.
The girls, according to media reports then presented seizures and fever spikes higher. One of them had HPV vaccine on Wednesday and after 10 minutes she began to feel ill. He began having seizures and lost consciousness. We evaluated the small patient experiences some form of encephalitis or infectious problem. The next day another teenager came to the ER. She got the vaccine from the same batch, with alarm bells ringing. Immobilization of the batch of the drug did not involve the suspension of the campaign. Health then stated that the vaccination is voluntary.
Medical consumers world-wide are beginning to question the safety, efficacy and need of HPV vaccines. Parents want to know why the only common denominator to all of the ‘mysterious, coincidental and unexplained’ illnesses and deaths in their previously healthy teens appears to be HPV vaccinations.
Parents and health advocates are demanding answers from their health authorities – and justifiably so – the answers they are demanding should have been provided prior to the institution of mass vaccination campaigns. The problem for health authorities is – now parents are not content with simple assurances that the ‘authorities’ know best – they want scientific, peer-reviewed evidence to back up every statement made by manufacturers and all of their partners, including government agencies.
Parents feel they have been betrayed by the very people they put their trust in to protect the health and safety of their children. It will not be easy for that trust to be restored. Answers backed with hard scientific data must be provided.
HPV vaccine – safety, efficacy and need? Show everyone the science – nothing less will do.
Leave a Reply